Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Mid-cycle spotting. Taking Yaz. Have protected sex

Hi, I have been on birth control YAz for about 3 years now I have never had a problem. I do seem to notice that when I did get my period it was for only two days and that was normal, however this last month it seems like I had my period in the middle of my pack! Like 2 weeks early but it was very short and I thought maybe it was just spotting. Anyways, now I am on my 4th day of placebo pills and haven t gotten my actual planned period and have no pre period symptoms. Im really confused on whats happening, I have had sex but never unprotected without a condom.
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Hello,from the history you have given, yaz is combined contraceptive pill, that is it contains both oestrogen and progesterone...Breakthrough bleeding is a side effect of the combined pills...If you are regular with your pills and haven't missed a single pill, then the chances of pregnancy are very less. can waite for another 4 to 5 days for your withdrawal bleeding.....hope i was helpful to you. ....
Answered: Thu, 2 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor